- 8 Feb 2011 by MaryCatherine
- 10 Feb 2011
- lortab, tylenol, dosage, herniated disc
I have stenosis of the spine which is complicated by 3 herniated discs in my neck and 3 in my lower back. I am presently on Lortab 7.5/500 and I am concerned about all the Tylenol in it because I range 5-6 pills a day. I am seeing my doctor in a few days and would like to be prepared with questions. I would like to know if Lortab comes with a higher dosage of Hydro and a lower dosage of Tylenol?
Also what is the difference between Fentinal and Lortab? I was on the Fentinal Patch and it worked but the side effect of severe sweating was just to severe so I was switched to Lortab.
Hi Mary, yes, lortab comes in 10mg hydrocodone and 325mg of acetaminophen. What patch of the fentanyl did he start you off with? Sometimes it takes a while for our systems to adjust. I really hope the lortabs work for you. Please let us know how it works out for you.
Christine is right probably your best bet if you and your doctor agree and want to keep you on Lortab the 10/325 (10mg of hydrocodone) and 325mg of Tylenol is about as low on the Tylenol as you can go. I hope this helps you, I understand I had similar problems with the patches of Fentanyl, it worked but I had side effects I could not tolerate. I wish you the very best,
Unfortunately a lot of pain meds cause sweating as a side effect. It is a histamine response. I take oxycontin and oxycodone IR for breakthrough and I sweat like a pig sometimes! And I live in AZ so it is really bad in the summer but for me the pain relief is worth the sweating but I know what you mean-it is embarrasing to be pouring sweat and looking like you just stepped out of the pool doing something as simple as taking a shower and drying/styling your hair or grocery shopping whatever little amount of exertion causes it. It is so bad for me somedays it is just not worth it to even try to style my hair because it will be drenched in sweat before I can get done! I find taking an antihistamine helps some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2010 • 2 answers
Posted 13 Mar 2011 • 5 answers
Posted 14 Aug 2012 • 2 answers
Posted 11 Jan 2013 • 5 answers
Posted 6 Feb 2015 • 3 answers